# SDR USAA2013062500001

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 358 hours, 47 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 1 IN AFT GALLEY HAD AN OVERHEAT & BURNING SMELL.  MX R & R  NR 1 OVEN IN AFT GALLEY. OPS CHECK IS GOOD.
